# SDR ABXA010705

- Difficulty date: February 10, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 71,776 hours, 25,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO MIA, LOWERED FLAPS TO 23 DEGREES AT APPROXIMATELY 15 - 20 DEGREES, FLAPS HUNG UP ON INDICATION AND DISPLAYED A SLIGHT ASYMMETRY AND POPPED LOOSE WITH A BANGING EFFECT.  TRAVEL OKAY TO 35 DEGREES.  REPLACED BROKEN BOLT AND BEARING SECURING ROLLER SUPPORT PLATE ASSEMBLY TO FLAP ROLLER HANGER ON RIGHT INBOARD FLAP SUPPORT TRACK.  CYCLED FLAPS NUMEROUS TIMES, NO DEFECT NOTED.  LUBRICATED FLAPS.
